# SDR CA990630048

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 3510 · Crew Oxygen System
- Part: O2 Mask
- Part number: 11442729
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST OFFICER'S OXYGEN MASK WILL NOT ALLOW OCCUPANT TO EXHALE THROUGH THE MASK.  MASK REMOVED AND REPAIRED PER MM AND REINSTALLED.
